Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: JohnJohn,Remeron colin wallace

Posted by johnj on June 11, 2003, at 9:57:05

In reply to JohnJohn,Remeron johnj, posted by colin wallace on June 11, 2003, at 3:22:51

Hey Col,

Yes, I tried it again since I just couldn't sleep. I popped a 30 mg and had a good couple of weeks, but it was really rough with the sponge brain. I was able to converse and my language seemed to improve, but the pressure behind the forehead was too much.

So, I went down to 15 mg and almost all the head troubles have vanished. I do have some breathing difficulty in the sense it feels like my stomach muscles are tense and I sometimes get a little winded when I talk(found this is a rare side effect). It is far better than dragging my backside around like a zombie so I will stay at 15 with the dreaded TCA. I sometimes wonder if they don't interact well together but the only way is to get off it and right now I am not ready for that. Sleep feels good. I actually get sleepy like I did when I was 22. Getting up can be rough though.

The main thing is my body is reacting different than when I took it the first time. I should have tried 15 mg way back when. I had tapered to 15 when I went off it over a year ago but only for two days and that is exactly how long it took me to adjust to the lowering this time. The third day I felt pretty good.

I am glad to hear you are still doing well. It gives me hope and comfort to hear my cyberbuddies doing well :)

Now if I could sneak in a Guinness.....but I am not going to push my luck.

One more thing I have felt. When I went back on remeron I came to the realization that it is a biochemical problem. Going from feeling like snail dung to functional in a few days is great and yet somewhat scary at the same time. I think you get what I mean. I will try some counseling and see if that will help. I have been reading some books by Dr. Herbert Benson after seeing a tv program. I will see if I can slowly improve my health with attitude, which directly affects my wacky chemistry. The meds allow me to think out of the box. I probably could do OK without counseling, but hope it adds a dimension and increase my chances at recovery even more.

Sorry for the rant..

Take care and behave ;)

johnnyj


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[233141]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:johnj thread:231855
URL: http://www.dr-bob.org/babble/20030609/msgs/233141.html